# SDR SWAA072594

- Difficulty date: May 22, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 33,798 hours, 27,763 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Part number: 6545166
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, LEFT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LEFT ELEVATOR PUSHROD PER MM.
